# SDR VTZA200500108

- Difficulty date: June 8, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STALL FAIL MSG POSTED AFTER T/O.  FOUND NO FAULTS LOGGED ON STALL SYSTEM.  RESET STALL COMPUTER AND NO FURTHER DEFECTS NOTED AT THIS TIME.
